Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 372, NWS St. Louis, MO

June 22, 2006Sainte Genevieve County, Missouri; Randolph County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2006, 5:14 PM CDT for Sainte Genevieve County, Missouri; Randolph County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2006, 5:14 PM CDT (22:14 UTC)
Expired
Jun 22, 2006, 6:00 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Randolph County, IL, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 11:37 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 222214
SVRLSX
ILC157-MOC186-222300-
/O.NEW.KLSX.SV.W.0372.060622T2214Z-060622T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
514 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI
  WESTERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 600 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BLOOMSDALE...OR ABOUT 14 MILES EAST OF BONNE TERRE...AND MOVING
  EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMSDALE...
  STE. GENEVIEVE...
  EVANSVILLE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3805 9037 3795 9033 3797 8985 3818 8992

$$

BRITT
2 follow-up statements
000 
WWUS53 KLSX 222232
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT THU JUN 22 2006

ILC157-MOC186-222300-
/O.CON.KLSX.SV.W.0372.000000T0000Z-060622T2300Z/
RANDOLPH IL-STE. GENEVIEVE MO-
532 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT 
FOR STE. GENEVIEVE AND WESTERN RANDOLPH COUNTIES...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER BLOOMSDALE...
MOVING EAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PRAIRIE DU ROCHER...KELLOGG...STE. GENEVIEVE...MODOC...RUMA...
ROOTS...EVANSVILLE...PRAIRIE AND ELLIS GROVE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3808 9027 3789 9028 3797 8985 3818 8992

$$

BRITT
000 
WWUS53 KLSX 222254
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT THU JUN 22 2006

ILC157-MOC186-222303-
/O.EXP.KLSX.SV.W.0372.000000T0000Z-060622T2300Z/
RANDOLPH IL-STE. GENEVIEVE MO-
553 PM CDT THU JUN 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR STE. GENEVIEVE AND WESTERN 
RANDOLPH COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.

LAT...LON 3808 9027 3789 9028 3797 8985 3818 8992

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:12 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 22, 4:12 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT THU JUN 22 2006

.DISCUSSION...
THE 12Z SHORT-TERM MODELS (TIL SUNDAY)...ADVERTISE AN OVERALL
PATTERN CHANGE IN THE OFFING OVER THE NEXT FEW DAYS...WITH OUR ZONAL
PROGRESSIVE PATTERN CHANGING...AS A TROF DEVELOPS JUST E OF THE MS
RVR VLY AND RDGS AMPLIFY BOTH OVR THE WRN CONUS AND JUST OFF THE E
COAST OF THE CONUS. A SERIES OF SHORTWAVES WILL DROP DOWN IN THE NW
MID LEVEL FLOW BUT MANY OF THEM WILL BE QUITE WEAK OR MOVING IN A
DRY ATMOSPHERE THRU THE COLUMN. AT THE SURFACE...A VERY COMPLEX MAP
AT THE MOMENT...WITH AN OLD OUTFLOW BOUNDARY SETTLING ACROSS THE SRN
PORTION OF IL AND MO...FROM JUST N OF KEVV TO JUST N OF KFAM TO JUST
N OF KSGF. SEVERAL OTHER SMALLER OUTFLOWS ARE ALSO CRISS CROSSING
THE FA ATTM. OF IMPORTANCE IS AN MCV FROM AN MCS THAT AFFECTED ERN
KS LAST NIGHT THAT IS MOVING INTO CNTRL MO ATTM. OLD OUTFLOW HAS IN
MANY REGARDS BECOME THE EFFECTIVE FRONT...ALTHOUGH IT HAS SHOWN
SIGNS OF WEAKENING THE PAST FEW HOURS. EITHER WAY...LOOK FOR OLD
SYNOPTIC FNT TO FINALLY MAKE ITS WAY THRU THE FA TNGT AND SETTLE
ACRS SRN MO/SRN IL BY FRIDAY MORNING. A RIDGE THEN BUILDS INTO THE
AREA FOR FRIDAY NIGHT THRU SUNDAY. THE GFS...AS USUAL...IS NOT TOO
RELIABLE...WITH WAY TOO MUCH CONVECTIVE FEEDBACK AFFECTING MANY
FIELDS...FROM THE OVERDEVELOPED SFC LO TO THE VORTICITY BEING TOO
STRONG...TO THE BULLSEYE ON THE QPF FIELDS. NMM WRF SEEMS TO BE AN
ACCEPTABLE MODEL TO USE...ALTHOUGH ALSO FEEL THAT IT HANGS ON TO
PCPN ASSOCIATED WITH MCV TOO LONG...WITH AREAS IN NERN/CNTRL MO
DRYING OUT BY EARLY THIS EVENING.

FOR TONIGHT...MCV IS MAIN FEATURE TO DRIVE PCPN THIS EVENING AND
WILL USE RADAR TRENDS TO DERIVE MUCH OF THE TIMING. AS THIS MCV
HAS INTERACTED WITH THE MOST UNSTABLE AND GENERALLY UNWORKED OVER
AIR TO THE S AND E OF KSTL...TSRA HAS LIT UP. WILL GO WITH
CATEGORICAL POPS ALL AREAS SAVE THE N AND W FOR THIS PERIOD. NAM
ALSO SHOWS RIGHT ENTRANCE REGION OF H250 JET GETTING IN ON THE ACT
LATER TONIGHT AND PROBABLY WILL SUSTAIN SOME LIGHT PCPN AND SCT
TSRA TO SOME DEGREE WELL INTO THE NIGHT AND INTO FRIDAY MORNING...
WHERE THESE AREAS WILL ALSO BE CLOSEST TO THE CDFNT. MOS MIN TEMPS
WERE ACCEPTABLE.

FOR FRIDAY...THE GOOD MOISTURE (PWATS AOA 1.5) GETS SHUNTED TO
THE SERN SECTIONS OF THE FA AND WITH THE FRONTAL BOUNDARY STAYING
ACROSS THE FAR SRN SECTIONS OF MO/IL...HAVE MY DOUBTS ON HOW MUCH
PCPN WE WILL SEE THIS PERIOD FOR THE STL METRO AREA AND AREAS N
AND W. DID TRIM POPS BACK SOME...BUT CHANGES WERE GENERALLY
MINIMAL FROM PREVIOUS FORECAST. GOING FOR PCPN CHANCES WILL BE
BACKBUILDING H250 JET WHICH WILL MAINTAIN RIGHT ENTRANCE REGION
DIV OVER THE SERN FA. THIS HISTORICALLY HAS YIELDED PCPN POST-
FRONTAL PCPN...SO ANOTHER REASON CHANGES WERE MINIMAL. THIS
FEATURE EXPECTED TO EXIT BY MIDDAY FRIDAY AND PCPN CHANCES SHARPLY
DECREASE THEREAFTER. MOS MAX TEMPS ACCEPTED.

FOR SATURDAY AND SUNDAY...RELATIVELY DRY AIR SETTLES OVER THE FA
FOR THE WEEKEND AND SHOULD MINIMALIZE ANY IMPACT FROM VORT MAXES
THAT ATTEMPT TO AFFECT THE AREA....ESPECIALLY WITH SFC RDG IN
PLACE THAT WILL LIMIT ANY LO LEVEL MOISTURE RETURN. HAVE PLACED
SOME SLIGHT CHANCES IN THE NW CORNER OF THE FA IN NERN MO BY
SUNDAY AS A NEW DIGGING SHORTWAVE APPROACHES AND WILL GAIN THE
SUPPORT OF SOME MOISTURE BEGINNING TO RETURN TO THE AREA. PERSISTENCE
TEMP FORECAST SEEMED BEST FOR THESE PERIODS AS LITTLE CHANGE IN
H850 TEMPS EXPECTED.

FOR THE EXTENDED PERIOD (SUNDAY NIGHT - THURSDAY)...PATTERN OF
TROF OVER THE MS VLY AND RDGS OVR THE WRN CONUS AND OFF THE E
COAST OF THE CONUS WILL CONTINUE FOR THE DURATION OF THE PERIOD.
SURFACE PATTERN MUCH MORE UNCERTAIN...BUT SOME MODELS PERSIST THE
SFC RIDGE THRU MUCH OF THE PERIOD TIL MID WEEK. ALL MODELS THEN
RETURN MOISTURE BY THIS TIME. WENT WITH SMALL CHANCES FOR PCPN ON
SUNDAY NIGHT/MONDAY WITH DIGGING TROF INTO AREA AND FROM WEDNESDAY
ON AS MOISTURE RETURNS IN MORE FORCE. PERSISTENCE TEMPS TO
CONTINUE AND SAW LITTLE NEED TO CHANGE MUCH.

TES

&&

.AVIATION...
FOR THE 18Z TAFS...HAVE REVISED THE TAFS FOR TIMING ON
TSRA...WITH KCOU/KUIN EARLY THIS AFTERNOON AND KSTL/KSUS A LITTLE
LATER. HAVE ADDED VRB GUSTY WINDS TO THE TEMPO GROUPS WITH THE
TSRA GROUPS THIS AFTN. KEPT SHRA GOING WITH VCTS FOR A FEW HOURS
AFTER THE INTIAL ROUND OF STORMS INTO THE EVENING HOURS...LASTING
THE LONGEST AT KSTL/KSUS.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 22, 4:30 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT THU JUN 22 2006

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-072>075-084-085-099-231200-
AUDRAIN-BOND IL-BOONE-CALHOUN IL-CALLAWAY-CLINTON IL-COLE-
CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION IL-
MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-
PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-ST. CHARLES-ST. CLAIR IL-
ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON-WASHINGTON IL-
430 PM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS...SOME EXCEEDING SEVERE LIMITS...WILL
OCCUR THROUGH THIS EVENING. THE CHANCE FOR THUNDERSTORMS WILL THEN
DECREASE HEADING INTO LATER THIS EVENING AND OVERNIGHT. THE SEVERE
STORMS WILL PRODUCE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 70
MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY FOR AREAS MAINLY SOUTH
AND EAST OF ST LOUIS. AT THIS TIME...NONE OF THESE STORMS ARE
EXPECTED TO REACH SEVERE THRESHOLDS.

IN ADDITION...THERE IS A CHANCE FOR THUNDERSTORMS FOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH MID EVENING.

ILZ095-096-MOZ018-019-026-027-231200-
ADAMS IL-BROWN IL-KNOX-LEWIS-MARION-SHELBY-
430 PM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. AT THIS TIME...STORMS
ARE NOT EXPECTED TO REACH SEVERE THRESHOLDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON FRIDAY MORNING. NONE
OF THESE STORMS ARE EXPECTED TO REACH SEVERE THRESHOLDS.

IN ADDITION...THERE IS A CHANCE FOR THUNDERSTORMS FOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT.

TES

In the hours before

Local storm report, Jun 22, 3:37 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             6 NW HARDIN             39.22N 90.70W
06/22/2006  E2.75 INCH       CALHOUN            IL   TRAINED SPOTTER

            HAIL SIZE RANGED FROM GOLF BALL TO BASEBALL.

&&

TILLY
Local storm report, Jun 22, 3:40 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             SUMMERFIELD             38.60N 89.75W
06/22/2006  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

&&

TILLY
Local storm report, Jun 22, 4:17 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             GRAFTON                 38.97N 90.43W
06/22/2006  E0.88 INCH       JERSEY             IL   LAW ENFORCEMENT

&&

TILLY
Local storm report, Jun 22, 4:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             5 E GRAFTON             38.97N 90.33W
06/22/2006  E0.75 INCH       JERSEY             IL   LAW ENFORCEMENT

&&

TILLY
Local storm report, Jun 22, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
423 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ELSAH                   38.95N 90.35W
06/22/2006  E2.50 INCH       JERSEY             IL   LAW ENFORCEMENT

&&

TILLY
Local storm report, Jun 22, 4:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     HAGERSTOWN              38.94N 89.17W
06/22/2006                   FAYETTE            IL   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AROUND THE AREA.

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:43 AM CDTSevere Thunderstorm WarningLSXWashington47 min
Jun 22, 12:52 PM CDTSevere Thunderstorm WarningLSXAudrain38 min
Jun 22, 12:59 PM CDTTornado WarningLSXAudrain31 min
Jun 22, 1:12 PM CDTSevere Thunderstorm WarningLSXCole39 min
Jun 22, 1:28 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls47 min
Jun 22, 2:13 PM CDTSevere Thunderstorm WarningLSXPike47 min
Jun 22, 2:39 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage66 min
Jun 22, 2:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Jun 22, 2:58 PM CDTSevere Thunderstorm WarningLSXFranklin47 min
Jun 22, 3:17 PM CDTSevere Thunderstorm WarningLSXWarren58 min
Jun 22, 3:26 PM CDTSevere Thunderstorm WarningLSXSaint Charles64 min
Jun 22, 12:04 PM CDTSevere Thunderstorm WarningLSXMarion26 min
Jun 22, 12:30 PM CDTSevere Thunderstorm WarningLSXMarion15 min
Jun 22, 3:28 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Jun 22, 3:57 PM CDTSevere Thunderstorm WarningLSXFayette33 min
Jun 22, 4:00 PM CDTSevere Thunderstorm WarningLSXJersey45 min
Jun 22, 4:10 PM CDTSevere Thunderstorm WarningLSXRandolph36 min
Jun 22, 4:14 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Madison46 min
Jun 22, 4:31 PM CDTSevere Thunderstorm WarningLSXMadison44 min
Jun 22, 4:33 PM CDTSevere Thunderstorm WarningLSXSaint Clair24 min
Jun 22, 4:49 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery31 min
Jun 22, 5:27 PM CDTSevere Thunderstorm WarningLSXMadison32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.